How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20373
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

Can cisplatin/gemcitabine therapy cause bladder tissue

Customer Question

can cisplatin/gemcitabine therapy cause bladder tissue sloughing and major bleeding events
while on effient? i have just had a major bleeding episode with clotting,bladder blockage and resultant button coagulopathy after the first dose. Thanks
Submitted: 1 year ago.
Category: Urology
Expert:  Dr. Y. replied 1 year ago.
Hello and thanks for trusting me to help you today. I look forward to working with you.
No. Those chemotherapy agents would not cause this type of bleeding or sloughing.
Are you on this chemotherapy for bladder